# SDR UIEA2017050800723

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 1840-1900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LBL 55 - 77, BS 1840 - 1900 CASTOR MAT DOUBLER FOUND DAMAGED.  REPAIRED IAW RI-25-55-11842, REV A.
